Diophantine equations with prime unknowns
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 158 (1981), pp. 180-196
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1981_158_a15,
author = {V. G. Sprindzhuk},
title = {Diophantine equations with prime unknowns},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {180--196},
year = {1981},
volume = {158},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1981_158_a15/}
}
V. G. Sprindzhuk. Diophantine equations with prime unknowns. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory, mathematical analysis and their applications, Tome 158 (1981), pp. 180-196. http://geodesic.mathdoc.fr/item/TM_1981_158_a15/